# SDR CALA2024071802060

- Difficulty date: July 7, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 71,352 hours, 25,093 cycles
- System (JASC): 3446 · Non Radar Weather System
- Part: Computer
- Part number: 9650976003232232
- Part serial: 5390
- Condition: Inoperative
- Location: Gpws
- Part time: 70,008 hours, 24,141 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GPWS INOP AND TERRAIN FAIL IN FLIGHT UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. INSTALLATION. SUSPECT BAD GPWC. GPWS IS HARD FAULTING MULTIPLE FAULT LIGHTS ON LRU. WILL NOT ADDING PART AND FLAGGING FOR CAT III TEST. GPWC WAS REPLACED ON 7/5 DUE TO SOFTWARE ISSUE. CHECKED HISTORY IN SCEPTRE ON CURRENTLY INSTALLED LRU, THIS LRU HAS HISTORY OF GPWS NO TEST AND WAS PREVIOUSLY REMOVED SHORTLY AFTER ADD EMP:U412498 REMOVED AND REPLACED GPWC IAW AMM 34-46-01-400-801. OPS CHECK GOOD.PARTS USED:  64-3446-9-0004,QTY :1  PARTS USED: 64-3446-9-0004,QTY :1 ADD EMP:U412498 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1304361  SN OFF 5390 COMPUTER, EGPWC  OFF 64-3446-9-0004 5390 ON 64-3446-9-0004 4676
